# SDR DALA13031483755

- Difficulty date: June 20, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY BS 793 TO 847 AFT CARGO DOOR SILL SUPPORT HAS UPPER AND LOWER SURFACE CORROSION.  MX R & R WEB IAW DWG 146A8123 AND SRM 51-40-02.
